# SDR VNAA20251005012

- Difficulty date: August 24, 2024
- Submitted: October 5, 2025
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15323
- Aircraft time: 25,071 hours, 22,565 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320230
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR BEAM RBL 12, FS 280 AT FLOOR INTERNAL SUPPORT STRUCTURE BELOW FLIGHT COMPARTMENT.   CRACK ON FLOOR BEAM RBL 12, FS 280 AT FLOOR INTERNAL SUPPORT STRUCTURE BELOW FLIGHT COMPARTMENT THEREFORE WAS REPLACED  PER  REPAIR PER REO 690-53-11-2052 REV. - -
